Aa
A
A
Close
Blank
Avatar universal
Anyone experiencing weight gain with Mirapex?
I'm on .25mg of Mirapex for RLS and am gaining weight. Has anyone else experienced this. Any idea as to why. Suggestions? Thanks!
Cancel
2 Answers
2 Answers
Page 1 of 1
1711789 tn?1361311607
Hi there!

Mirapex is less likely to be associated with weight gain. It is actually weight loss that is more common. Weight gain while on the medication, is likely to be due to other secondary causes.
Hope the information is helpful.

Take care!
Comment
Cancel
1711789 tn?1361311607
Comment
Comment
Submit Comment
Avatar universal
Thank you for taking the time to address my question!
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Restless Leg Syndrome Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank